# SDR 1069583CK

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83CK
- Make and model: Lear 25B
- Aircraft serial: 183
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 23170882
- Condition: Failed
- Location: Rt Eng Pylon
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PRESSURE WENT TO ZERO.  LANDING GEAR EXTENDED USING EMERGENCY SYSTEM.  UNEVENTFUL LANDING ACCOMPLISHED.  REPLACED RT PYLON HYDRAULIC PRESSURE LINE, SERVICED SYSTEM WITH 5606 AND NITROGEN.  PERFORMED GEAR RETRACTION AND EXTENSION, BLED BRAKES AND RELEASED FOR SERVICE.   (X)
